MAUDE Adverse Event Report: BIOSENSE WEBSTER INC VIZIGO; INTRODUCER, CATHETER

BIOSENSE WEBSTER INC VIZIGO; INTRODUCER, CATHETER
Catalog Number D138505
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 10/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a premature ventricular contraction (pvc) cardiac ablation procedure with a thermocool smarttouch sf catheter and a vizigo sheath and suffered a cardiac tamponade which required drainage, thoracotomy and prolonged hospitalization.During the procedure for premature ventricular contraction (pvc) originating in the right ventricular outflow tract (rvot), while maneuvering the thermocool smarttouch sf catheter, a cardiac tamponade occurred.The event occurred while exploring after the catheter was inserted from the right atrium (ra) into the right ventricle (rv).Drainage was performed, and the patient¿s vitals improved.The rest of the procedure was performed using ablaze catheter (japan lifeline).No extended hospitalization.The relationship with the product was causal.The physician's opinion on the relationship between the event and the product was that when attempting to access the rvot with the vizigo sheath and the thermocool smarttouch sf catheter, cardiac tamponade might have occurred at the lesion where the contact force became high.The coloring setting for visitag was tag index.No abnormalities were observed prior/during use of the product.Additional information was received on 11-nov-2025.The outcome of the adverse event was improved.The energy source used when the adverse event occurred was radio frequency (rf) energy.Additional information was received on 18-nov-2025.The outcome of the adverse event was on the day of the procedure; thoracotomy was performed to achieve hemostasis.The patient's current condition was unknown.The patient required extended hospitalization.The adverse event was assessed as mdr reportable under both the thermocool smarttouch sf catheter and the vizigo sheath.
 
Additional Manufacturer Narrative
An analysis of the product could not be performed since a physical sample was not received for evaluation.A device history record evaluation was performed for the 60000505 finished device, and no internal actions related to the reported complaint condition were identified.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition.If the product is received at a later date, the investigation will be updated as applicable.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
Additional information was received on 16-dec-2025.After drainage was performed during the procedure, the patient returned to the ward.On the day of the procedure, emergency thoracotomy was performed to achieve hemostasis.Subsequently, on (b)(6) 2025, a repeat ablation for premature ventricular contractions was performed.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
VIZIGO
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
FREUDENBERG MEDICAL LLC
2301 centennial blvd
jeffersonville IN 47130
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key23646164
Report Number2029046-2025-03905
Device Sequence Number17369279
Product Code DYB
UDI-Device Identifier10846835026269
UDI-Public(01)10846835026269(17)260912(10)60000505
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170997
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/12/2026
Device Catalogue NumberD138505
Device Lot Number60000505
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SMARTABLATE GEN. KIT (JAPAN).; SMARTABLATE PUMP KIT (JAPAN).; THMCL SMTCH SF BID, TC, D-F.; UNK_CARTO 3.
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Hospitalization;
Patient Age88 YR
Patient SexMale
Patient Weight40 KG
Patient EthnicityNon Hispanic
Patient RaceAsian